Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A hierarchy based on a type two object


Author: J. R. Shoenfield
Journal: Trans. Amer. Math. Soc. 134 (1968), 103-108
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1968-0263626-0
MathSciNet review: 0263626
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. C. Kleene, On the forms of the predicates in the theory of constructive ordinals. I, Amer. J. Math. 66 (1944), 41-58; ibid., II, Amer. J. Math. 77 (1955), 405-428. MR 0009757 (5:197e)
  • [2] -, Hierarchies of number-theoretic predicates, Bull. Amer. Math. Soc. 61 (1955), 193-213. MR 0070593 (17:4f)
  • [3] -, Recursive functionals and quantifiers of finite types. I, Trans. Amer. Math. Soc. 91 (1959), 1-52; ibid., II, Trans. Amer. Math. Soc. 108 (1963), 106-142. MR 0102480 (21:1273)
  • [4] W. Markwald, Zur Theorie der konstruktiven Wahlordnungen, Math. Ann. 127 (1954), 135-149. MR 0061076 (15:771d)
  • [5] W. Richter, Constructive transfinite number classes, Bull. Amer. Math. Soc. 73 (1967), 261-265. MR 0207557 (34:7372)
  • [6] J. R. Shoenfield, ``The form of the negation of a predicate'' in Recursive function theory, pp. 131-134, Proc. Sympos. Pure Math., Vol. 5, Amer. Math. Soc., Providence, R. I., 1963. MR 0142449 (26:18)
  • [7] C. Spector, Recursive well-orderings, J. Symbolic Logic 20 (1955), 151-163. MR 0074347 (17:570b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0263626-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society